my name is lyndsey and i just joined the group. i havent had time to read all of scott’s posts yet, but i have an important question.
what types of side effects/complications have you had with symlin?
ive been using it for about 5months and i was horribly sick to my stomach for at least the first two. i stuck with it and it seems to be really, really helping me. the nausea has mostly subsided, as long as i dont try to eat too much. but then today about 20 minutes after i took my lunchtime symlin shot and ate 1/2 turkey sandwich i started feeling really really ill. i barely made it to the bathroom before it came up. (sorry if thats gross).
i had heard a while back about someone who developed some kind of disease from taking symlin that makes you vomit up what ever you eat within 30 minutes of finishing. do any of you know what that is called? has it happened to any of you?
oh dear. i hope thats not happening to me…